×

Classifications of recursive functions by means of hierarchies. (English) Zbl 0106.00602


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Paul Axt, On a subrecursive hierarchy and primitive recursive degrees, Trans. Amer. Math. Soc. 92 (1959), 85 – 105. · Zbl 0087.01102
[2] Solomon Feferman, Transfinite recursive progressions of axiomatic theories, J. Symbolic Logic 27 (1962), 259 – 316. · Zbl 0117.25402
[3] S. Feferman and C. Spector, Incompleteness along paths in progressions of theories, J. Symbolic Logic 27 (1962), 383 – 390. · Zbl 0117.25701
[4] D. Hilbert and P. Bernays, Grundlagen der Mathematik, Vol. II, Springer, Berlin, 1938. · JFM 60.0017.02
[5] S. C. Kleene, Arithmetical predicates and function quantifiers, Trans. Amer. Math. Soc. 79 (1955), 312 – 340. · Zbl 0066.25703
[6] S. C. Kleene, Extension of an effectively generated class of functions by enumeration, Colloq. Math. 6 (1958), 67 – 78. · Zbl 0085.24602
[7] S. C. Kleene, Hierarchies of number-theoretic predicates, Bull. Amer. Math. Soc. 61 (1955), 193 – 213. · Zbl 0066.25901
[8] S. C. Kleene, On the forms of the predicates in the theory of constructive ordinals. II, Amer. J. Math. 77 (1955), 405 – 428. · Zbl 0067.25203
[9] G. Kreisel, Non-uniqueness results for transfinite progressions, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960), 287 – 290 (English, with Russian summary). · Zbl 0211.31301
[10] G. Kreisel, Ordinal logics and the characterization of informal concepts of proof., Proc. Internat. Congress Math. 1958, Cambridge Univ. Press, New York, 1960, pp. 289 – 299.
[11] J. Myhill, A stumblingblock in constructive mathematics, Abstract, J. Symb. Logic 18 (1953), 190-191.
[12] R. Péter, Rekursive Funktionen, rev. ed., Akademischer Verlag, Budapest, 1957. · Zbl 0077.01303
[13] N. A. Routledge, Ordinal recursion, Proc. Cambridge Philos. Soc. 49 (1953), 175 – 182. · Zbl 0052.01301
[14] Clifford Spector, Recursive well-orderings, J. Symb. Logic 20 (1955), 151 – 163. · Zbl 0067.00303
[15] W. W. Tait, Nested recursion, Math. Ann. 143 (1961), 236 – 250. · Zbl 0111.01001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.